# SDR CA180207025

- Difficulty date: February 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,672 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Limit Switch
- Part number: S19061
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED THAT THE FLAPS WOULD NOT RETRACT FROM 10 DEGREES AFTER LANDING.  AIRCRAFT WAS BROUGHT INTO HANGAR AND FLAP SYSTEM WAS CHECKED.  IT WAS DISCOVERED THAT THE FLAP UP LIMIT SWITCH P/N S1906-1 ON THE FLAP POSITION SELECTOR HAD FAILED.  AME DECIDED TO REPLACE BOTH UP & DOWN LIMIT SWITCHES AS HE HAD BOTH OF THEM OUT.  SWITCHES WERE REPLACED, FLAP SYSTEM WAS RIGGED & FLAPS WORK CORRECTLY.  (TC NR 20180207025).
